Free Access
Issue
RAIRO-Oper. Res.
Volume 20, Number 2, 1986
Page(s) 139 - 161
DOI https://doi.org/10.1051/ro/1986200201391
Published online 06 February 2017
  • 1. E. J. ANDERSON et A. B. PHILPOTT, Duality and an Algorithm for a Class of Continuons Transportation Problems, Oper. Res., vol. 9, n° 2, 1984, p. 222-231. [MR: 742257] [Zbl: 0538.90057]
  • 2. P. E. APPELL, Mémoire sur les déblais et les remblais des systèmes continus ou discontinus, Mémoires présentés par divers savants, vol. 29, 2e série, 1887, p. 181-208. [JFM: 20.0375.01]
  • 3. P. E. APPELL, Le problème géométrique des déblais et remblais, Gauthier-Villars, Paris, 1928. [EuDML: 192558] [Zbl: 54.0527.03] [JFM: 54.0527.03]
  • 4. S. CAMBANIS, G. SIMONS et W. F. STOUT, Inequalities for Ek (X, Y) when the Marginals Are Fixed, Z. Wahrsch. und Verw. Gebiete, vol. 36, n° 4, 1976, p. 285-294. [MR: 420778] [Zbl: 0325.60002]
  • 5. S. DUBUC et M. TANGUAY, Varaibles duales dans un programme continu de transport, Cahiers Centre Études Rech. Opér., vol. 26, n° 1, 1984, p. 17-23. [MR: 750901] [Zbl: 0538.90058]
  • 6. S. DUBUC et F. TODOR, La règle du trapèze pour l'intégrale de Riemann-Stieltjes (II), Ann. Sc. Math. Québec, vol. 8, n° 2, 1984, p. 141-153. [MR: 774823] [Zbl: 0565.41030]
  • 7. M. D. GRIGORIADIS et T. Hsu, The Rutgers Minimum Cost Network Flow Subroutines, Rutgers University, New Jersey, 1979.
  • 8. F. L. HITCHCOCK, The Distribution of a Product from Several Sources to Numerous Localities, J. Math. Phys., Mass. Inst. Techn., vol. 20, n° 2, 1941, p. 224-230. [MR: 4469] [Zbl: 0026.33904]
  • 9. L. KANTOROVITCH, On the Translocation of Masses, C.R. (Doklady) Acad. Sc. U.R.S.S. (N.S.), vol. 37, n° 7-8, 1942, p. 199-201. [MR: 9619] [Zbl: 0061.09705]
  • 10. K. S. KRETSCHMER, Programmes in Paired Spaces, Canad. J. Math., vol. 13, 1961, p. 221-238. [MR: 155684] [Zbl: 0097.14705]
  • 11. V. L. LEVIN et A. A. MILYUTIN, The Problem of Mass Transfer with a Discontinuous Cost Function and the Mass Statement of the Duality for Convex Extremal Problems, Uspehi Mat. Nauk. vol. 34, n° 3, 1979, p.3-68. [MR: 542237] [Zbl: 0422.46060]
  • 12. V. STRASSEN, The Existence of Probability Measures with Given Marginals, of Math. Stat., vol. 36, 1965, p. 423-439. [MR: 177430] [Zbl: 0135.18701]
  • 13. A. H. TCHEN, Inequalities for Distributions with Given Marginals, Ann. Probab., vol. 8, n° 4, 1980, p. 814-827. [MR: 577318] [Zbl: 0459.62010]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.